| Model Number |
DBL LOADED 5.5MM BC SWVLK |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via email that an ar-2323bct-2 biocomposite swivelock anchor broke during insertion.All the broken fragments were retrieved, and the case was completed using another ar-2323bct-2 biocomposite swivelock.This was discovered during a procedure on (b)(6) 2023.Additional information received on 5/17/2023: this was discovered during an rcr procedure.
Additional Manufacturer Narrative
The device is not returning.No photos provided.The most likely cause of the reported allegation can be attributed to prying/leveraging the screw during insertion.The complaint cannot be confirmed.